MathSciNet Relay Station
MathSciNet bibliographic data
MR697466 (85g:35105a) 35Q20
Lax, Peter D.; Levermore, C. David The small dispersion limit of the Korteweg-de Vries equation. I. Comm. Pure Appl. Math. 36 (1983), no. 3, 253–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement